# SDR IXXA10WSAP063S

- Difficulty date: December 31, 2009
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1372 S30r
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP, FOUND DENTS IN SKIN AT STA 1372 30R. BLENDED OUT DENTS.  FOUND TO BE WITHIN LIMITS.  PERFORMED NDT INSP, NO CRACKS OR CORROSION NOTED. CLEANED, TREATED, PRIMED AND PAINTED IAW SRM 51-10-01, 51-20-01 REV 101, 53-00-01 FIGURE 101 REV 101, NDT D634T301 REV 93 PART6 SUB 51-11-19 AND MM 11-00-00 REV 97.
